# SDR 2003F00322

- Difficulty date: December 3, 2002
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH - FLT 6011 - COS-PHX - RETURNED TO FIELD FOR NOSE GEAR UP DISAGREE.  MAINTENANCE BEING SENT FROM PHX.  MAINTENANCE REPLACED THE NLG PRIORITY VALVE.  OPS CHECK GOOD.  (M)
